# SDR HNAA2016051100142

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 39,110 hours, 35,385 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL NO TAKEOFF CONF EICAS WARNING MESSAGE.  T/O ABORTED, F/O REPORTED SPOILER OPEN MOMENTARILY.  AFTER SPOILER CLOSED EICAS MESSAGE EXTINGUISHED.  C/W SPOILER TEST IAW 27-63-01.  OPS CHECK GOOD.  NO DEFECTS NOTED.  NO EICAS OR CMC CODES.  OK FOR SERVICE.
